# SDR 9518916739

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hyd Press Sw
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANC-LCK - EN ROUTE, THE NR 3 ENGINE EDP/ADP PRESSURE LIGHT ILLUMINATED.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE AND FLIGHT DIVERTED TO ORD.  REPLACED THE NR 3 ENGINE DRIVEN PUMP LOW PRESSURE SWITCH AND CHECK WAS NORMAL.
